# SDR SWAA2025032497702

- Difficulty date: February 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 211AF LOCATED FLOOR STRUCTURE FLIGHT COMPARTMENT 2025-139279<[01] REPLACED PANEL 211AF LOCATED FLOOR STRUCTURE FLIGHT COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5133 SHEET 2 REV C;[02] COMPLETED TASK CERTIFIED
